# SDR TWAA0010701

- Difficulty date: July 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,364 hours, 83,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: G6035841
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FWD ESCAPE SLIDE LANYARD WAS FOUND BROKEN.   REPLACED THE LANYARD.  CHECK-C 11-25-99 STL.
